.

Friday, August 22, 2008

Estrace is icky.

That's my big news for the day. It's this teeny little blue pill that looks very simple to take. However, it starts disolving the second it hits my tongue. I have always hated taking pills, most people 0ut grow that as they grow up but not me. Two nights ago it got caught on the roof of my mouth. YUCK. I guess it's better than an injection, but still...I don't like it. AND, it is so hard to remember to take my lunchtime dose. I bring it to work, along with my pre-natal since I can't take that with the antiobiotic in the AM, and the afternoon is usually 1/2 over before I remember to take them. It's not a big deal, just frustrating.

Three weeks from today is the FET!!!!

2 comments:

~Unfeathered~ said...

OMG I totally know what you mean about Estrace. It's completely icktastic.

It also made me a weepy mess (well, that could be leftover clomid effects too...)

Good luck!

Rebekah said...

You are so right! How about when you swallow and it doesn't go down? Yuck!!

Praying for you :)